# SDR CA090505001

- Difficulty date: May 1, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Piper PA-46-310P
- Aircraft time: 5,550 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCE4N3
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: 8320302
- Condition: Loose
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS PART OF A 500 HR AILERON BEARING INSP, IT WAS NOTICED THAT THE AILERON HINGES WERE LOOSE WHERE THEY ATTACHED TO THE BRACKETS THAT ATTACHED THEM TO THE WING. THE RIVETS HAD LOOSENED UP OVER TIME AND ALLOWED THE HINGE TO MOVE SLIGHTLY IN ATTACH BRACKETS.  THE HINGES WERE REMOVED FROM THE ATTACH BRACKETS, NDT INSP, AND REINSTALLED WITH NEW RIVETS. LOCTITE WAS ALSO USED TO ADD STRENGTH TO THE ASSY.
